# SDR AALA202403284938

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 24,916 hours, 9,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 CABIN EMERGENCY EXIT DOOR DAMPER CYLINDER BELOW MINIMUM PRESS. SERVICED L3 CABIN EMERGENCY EXIT DOOR DAMPER CYLINDER NITROGEN TO FULL.
